I've been on decreasing amts. of Prednisone for the past 18 days for Pneumonia, and for the past 3 days I've noticed a body order. I still have 2 more days left on this med.
Would Prednisone cause a body order?
Added 12 Jan 2013:
Thank you to those who gave me some insight into my initial question. What I hadn't realized up until late today was that the subacious cist I had on my left shoulder for the past 6 years had developed a small pinhole (possibly from the Predisone I've been on for 18 days) and was leaking extrodinarily small amounts of fluid which had a very bad smell. Even though my daily showers up until today didn't reveal that the cist had any leakage (I'm assuming because the pinhole was so small). Today I was determined to scrub with very hot water and a strong soap in order to relieve myself of the odor. As I was scrubbing the area, all the fluid started to pour out of the cist and it was then that I knew where this terrible smell was coming from. Thank you for letting me know that Prednisone wasn't contributing to body order.
Prednisone will not cause any odor. However, it can cause flushing and sweating. Since you have been so ill and probably in bed more, be sure you check yourself for any sores or infection. A shower or good soak will help.
Most probably it is the final stages of your infection clearing out and since it is from the lungs, it can be a pretty nasty, sour smell. If your condition has improved it will clear up. Salt water gargles can help. If it doesn't, I suggest you see the doc again as something else may be going on for you.
Ask someone to see if they also smell this scent on your breath or elsewhere. If not, it is from the lungs. They may be able to help you find out what it is.
- Prednisone Information for Consumers
- Prednisone Information for Healthcare Professionals (includes dosage details)
- Side Effects of Prednisone (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Updated 25 Feb 2012 • 1 answer
Updated 8 Apr 2013 • 1 answer
Updated 11 May 2015 • 1 answer
Updated 17 May 2017 • 1 answer
Updated 18 Sep 2017 • 1 answer